# SDR AALA202009169006

- Difficulty date: September 15, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 23,015 hours, 4,726 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED, "SMOKE LAVATORY SMOKE" ECAM MESSAGE & WARNING.  SUSPECT PAX VAPING IN RIGHT AFT LAV "E".  PERFORMED OPERATIONAL TEST OF LAVATORY SMOKE DETECTION SYSTEM, PER AMM 26-17-00.  ECAM (ELECTRONIC CENTRALIZED AIRCRAFT MONITORING) "SMOKE" MESSAGE AND WARNING EXTINGUISHED.  LAVATORY "E" SMOKE DETECTOR OPERATIONAL CHECK NORMAL.
